# SDR CALA9700222

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO EXTERIOR OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY AT FAULT.  THE POWER SUPPLY WAS REMOVED AND REPLACED.
